# SDR AALA20150331004

- Difficulty date: March 20, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 43,812 hours, 18,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL BETWEEN FS 312 & 328 IS CRACKED AT APPROX LBL 46.  R & R INTERCOSTAL IAW AARD 51-00-05-1 & SRM 51-40-02.
